# SDR CALA2022122103442

- Difficulty date: December 19, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N2331U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62642
- Aircraft time: 23,883 hours, 2,647 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 424518
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK DR R4 EMER LIGHT BATTERY M33401 CAPACITY CHECK FAIL WORK TRANSFER REF NON ROUTINE WO.1334689 AND ORIGINATOR BY V898181. DR R4 EMER LIGHT BATTERY M33401 BATTERY PACK REPLACED AND TESTED NORMAL AS PER AMM 33-51-06. WORK ACCOMPLISHED BY MECHANIC V898182 INSPECTED BY V896958. IDT INSPECTED OKAY BY HX107723. ADD EMP:V907050
